# SDR DALA2023100608233

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0001173) CORROSION AT FOUND ON EXTERNAL SIDE OF FUSELAGE SKIN BS 727 TO 727B BETWEEN S-1 AND S-2R. C/W ER/A 612441-14 REV ORIGINAL SECTION 1.
